# SDR SWAA2024102953857

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 6,861 hours, 3,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O ROTATIONABOUT 200 FT AGL - FAS AFT + FWD CALLED - SMELLED FUMES IN CABIN RETURNING TO OAK. OVERWIGHT LANDING - LAND WEIGHT 174.3 FLAPS 40<[01] COMPLIED WITH IFIM TASK 21-00-00-810-830 FOUND TO BE SERVICIABLE  REF LOGPAGE #606030E FOR OVERWEIGHT LANDING SIGN OFF
